# SDR AWXA200300799

- Difficulty date: June 28, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 43,527 hours, 19,924 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: D54630462200
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A .5 INCH CRACK WAS FOUND ON LT PYLON PANEL ATTACH ANGLE AT INBOARD SIDE, AFT OF RIB 7.  MAINTENANCE CUT OUT DAMAGE ON LT PYLON PANEL ATTACH ANGLE AT INBOARD SIDE, AFT OF RIB 7; FABRICATED A FILLER AND SPLICE; INSTALLED REPAIR PARTS IAW A320 SRM 54-52-12, PG 216-218.
